Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Repeated Significance Testing for a General Class of Statistics Used in Censored Survival Analysis

Anastasios A. Tsiatis
Journal of the American Statistical Association
Vol. 77, No. 380 (Dec., 1982), pp. 855-861
DOI: 10.2307/2287318
Stable URL: http://www.jstor.org/stable/2287318
Page Count: 7
  • Download ($14.00)
  • Cite this Item
Repeated Significance Testing for a General Class of Statistics Used in Censored Survival Analysis
Preview not available

Abstract

The asymptotic joint distribution of a class of sequentially computed statistics used in survival analysis is derived when the individuals under study enter serially and are subject to random loss to follow-up. These results are used for constructing repeated significance tests over real time.

Page Thumbnails

  • Thumbnail: Page 
855
    855
  • Thumbnail: Page 
856
    856
  • Thumbnail: Page 
857
    857
  • Thumbnail: Page 
858
    858
  • Thumbnail: Page 
859
    859
  • Thumbnail: Page 
860
    860
  • Thumbnail: Page 
861
    861